Table of Contents Author Guidelines Submit a Manuscript
Volume 2017 (2017), Article ID 3720471, 7 pages
Research Article

Fundamental Results of Conformable Sturm-Liouville Eigenvalue Problems

1Department of Mathematical Sciences, UAE University, P.O. Box 15551, Al Ain, Abu Dhabi, UAE
2Department of Mathematics and General Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia

Correspondence should be addressed to Mohammed Al-Refai

Received 7 May 2017; Accepted 6 August 2017; Published 14 September 2017

Academic Editor: Abdelalim Elsadany

Copyright © 2017 Mohammed Al-Refai and Thabet Abdeljawad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Al-Refai and Thabet Abdeljawad, “Fundamental Results of Conformable Sturm-Liouville Eigenvalue Problems,” Complexity, vol. 2017, Article ID 3720471, 7 pages, 2017. doi:10.1155/2017/3720471